# SDR AU960805

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Harness
- Part number: 230376303
- Condition: Damaged
- Location: Eng Oil Ind Sys
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OIL INDICATION SYSTEM HARNESS DAMAGED AND SHORT CIRCUITING ON PYLON DRAIN PIPE ON FRONT RH COWLING
